# SDR UALA2008111806570

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,650 hours, 11,694 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC63BP12A3S10L
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT AIR DEMAND PUMP OVERHEAT LIGHT ILLUMINATED.  LIGHT STAYED ON WITH PUMP SWITCHED OFF.  CREW REPORT THAT C HYD DEM PUMP EICAS MSG FINALLY APPEARED 5 HOURS AFTER TURNING THE SWITCH ON.  ALSO OVHT LIGHT STILL ON.  FOUND DAMAGED CONNECTOR (D2216) TO TEMP SWITCH AND DAMAGED CONNECTOR (D464) TO S28.  REPLACED D2216 AT S317, SYSTEM CKS OK.  ALL INDICATION NORMAL.
